DOCUMENTA MATHEMATICA, Vol. 22 (2017), 263-286

Alberto López Martín, Montserrat Teixidor i Bigas

Limit Linear Series on Chains of Elliptic Curves and Tropical Divisors on Chains of Loops

We describe the space of Eisenbud-Harris limit linear series on a chain of elliptic curves and compare it with the theory of divisors on tropical chains. Either model allows to compute some invariants of Brill-Noether theory using combinatorial methods. We introduce effective limit linear series.

2010 Mathematics Subject Classification: Primary 14H60, 14T05; Secondary 14H51

Keywords and Phrases:

Full text: dvi.gz 52 k, dvi 184 k, ps.gz 278 k, pdf 332 k.